# SDR USAASA01005

- Difficulty date: February 10, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3211430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE AIRCRAFT DISPLAYED AN EPSU L AFT FAULT DURING THE CIDS EMERGENCY LIGHTS CHECK.  MAINTENANCE REPLACED THE BATTERIES IN AN EMERGENCY POWER SUPPLY UNIT.  CHECKS OK FOR SERVICE.  (M)
